Alert archive / Kansas / Red Flag Warnings in 2015

Red Flag Warning 11, NWS Wichita, KS

November 10, 201526 counties in Kansas

NWS Wichita, KS issued this red flag warning at Nov 10, 2015, 12:58 PM CST for 26 counties in Kansas. It took effect at Nov 11, 2015, 8:00 AM CST. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 10, 2015, 12:58 PM CST (18:58 UTC)
In effect from
Nov 11, 2015, 8:00 AM CST
Expired
Nov 11, 2015, 8:00 PM CST
In force
12 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 1:23 PM CSTNON-TSTM WND GST 58Chanute, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 7.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WWUS83 KICT 101858
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1258 PM CST TUE NOV 10 2015

...POWERFUL STORM SYSTEM WILL PRODUCE AN EXTREME GRASSLAND FIRE
DANGER ON VETERANS DAY...

.A VERY INTENSE LOW PRESSURE SYSTEM WILL DEEPEN ACROSS WESTERN
KANSAS ON WEDNESDAY MORNING. AS THE LOW BEGINS TO MOVE INTO
NORTHERN KANSAS BY MIDDAY WEDNESDAY...HIGH WINDS WILL DEVELOP ON
ITS WESTERN SIDE. THE COMBINATION OF THE HIGH WINDS...A DRY 
AIRMASS AND CURED GRASSLANDS WILL LEAD TO AN EXTREME GRASSLAND
FIRE DANGER.

KSZ032-033-047>053-067>072-082-083-091>095-098-111000-
/O.UPG.KICT.FW.A.0006.151111T1400Z-151112T0200Z/
/O.NEW.KICT.FW.W.0011.151111T1400Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
1258 PM CST TUE NOV 10 2015

...RED FLAG WARNING IN EFFECT FROM 8 AM TO 8 PM CST WEDNESDAY FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...049...050...051...052...053...067...068...069...070...
071...072...082...083...091...092...093...094...095 AND 098...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM 8 AM TO 8 PM CST WEDNESDAY. 

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 33 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KETCHAM
3 follow-up statements
804 
WWUS83 KICT 110856
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
256 AM CST WED NOV 11 2015

KSZ096-099-100-120000-
/O.EXA.KICT.FW.W.0011.151111T1400Z-151112T0200Z/
NEOSHO-MONTGOMERY-LABETTE-
256 AM CST WED NOV 11 2015

...RED FLAG WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM CST
THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER
ZONES 096...099 AND 100...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A RED FLAG
WARNING FOR EXTREME GRASSLAND FIRE DANGER...WHICH IS IN EFFECT
FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING.

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...SOUTHWEST 35 TO 40 MPH WITH GUSTS OVER 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 24 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KSZ032-033-047>053-067>072-082-083-091>095-098-120000-
/O.CON.KICT.FW.W.0011.151111T1400Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-CHAUTAUQUA-
256 AM CST WED NOV 11 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
8 PM CST THIS EVENING FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE
WEATHER ZONES 032...033...047...048...049...050...051...052...
053...067...068...069...070...071...072...082...083...091...092...
093...094...095 AND 098...

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...WEST 30 TO 45 MPH WITH GUSTS OF 50 MPH OR HIGHER.

* RELATIVE HUMIDITY...AS LOW AS 24 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$
482 
WWUS83 KICT 112117
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
317 PM CST WED NOV 11 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-120200-
/O.CON.KICT.FW.W.0011.000000T0000Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
317 PM CST WED NOV 11 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING
FOR EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...
033...047...048...049...050...051...052...053...067...068...069...
070...071...072...082...083...091...092...093...094...095...096...
098...099 AND 100...

* EXTREME GRASSLAND FIRE DANGER...IS FORECAST.

* WINDS...WEST TO NORTHWEST AT 25 TO 35 MPH WITH GUSTS UP TO 45
  MPH.

* RELATIVE HUMIDITY...AS LOW AS 21 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY 
  AND BECOME VERY DIFFICULT TO CONTROL. OUTDOOR BURNING IS NOT 
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER PRODUCT.

&&

$$

KETCHAM
784 
WWUS83 KICT 120153
RFWICT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CST WED NOV 11 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-120300-
/O.EXP.KICT.FW.W.0011.000000T0000Z-151112T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
753 PM CST WED NOV 11 2015

...RED FLAG WARNING WILL EXPIRE AT 8 PM CST THIS EVENING FOR
EXTREME GRASSLAND FIRE DANGER FOR FIRE WEATHER ZONES 032...033...
047...048...049...050...051...052...053...067...068...069...070...
071...072...082...083...091...092...093...094...095...096...098...
099 AND 100...

GRASSLAND FIRE DANGER LEVELS HAVE SUBSIDED BELOW EXTREME
LEVELS...THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE
AT 8 PM CST. HOWEVER...FIRE DANGER WILL STILL REMAIN IN THE HIGH
CATEGORY FOR MUCH OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this red flag warning went out at Nov 10, 11:49 AM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Nov 10, 11:49 AM CST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1149 AM CST TUE NOV 10 2015

...UPDATED FOR 18Z AVIATION DISCUSSION...

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 256 AM CST TUE NOV 10 2015

A SUBTLE SHORTWAVE TROUGH AND ASSOCIATED AREA OF ISENTROPIC
UPGLIDE MAY RESULT IN A TRANSIENT PERIOD OF CLOUDS ACROSS PORTIONS
OF THE AREA THROUGH LATE MORNING...POSSIBLY LINGERING INTO THE EARLY
AFTERNOON HOURS ACROSS CENTRAL KS. MEANWHILE...AN AREA OF LOW
PRESSURE AT THE SURFACE WILL BEGIN TO DEEPEN ACROSS THE EASTERN
PLAINS OF COLORADO ALLOWING THE PRESSURE GRADIENT AND LOW LEVEL
WINDS TO BEGIN TO INCREASE LATE IN THE PERIOD AS A MORE VIGOROUS
MID/UPPER TROUGH APPROACHES FROM THE WEST. THIS SHOULD RESULT IN
ANOTHER DAY OF ABOVE NORMAL TEMPERATURES WITH HIGHS RANGING FROM THE
LOW TO MID 60S ACROSS PORTIONS OF CENTRAL KS TO THE LOWER 70S NEAR
THE OKLAHOMA STATE LINE. LINGERING CLOUDS MAY KEEP TEMPERATURES
SLIGHTLY LOWER ACROSS PORTIONS OF CENTRAL KS.

MOISTURE TRANSPORT/ISENTROPIC UPGLIDE WILL BEGIN TO INCREASE TONIGHT
BEFORE THE DRY SLOT AND ASSOCIATED DOWNGLIDE BEGIN TO APPROACH
TOWARD 12Z. MAINTAINED LOW POPS ACROSS THE WARM SECTOR MAINLY ALONG
AND EAST OF I-135 BY 12-15Z. A FEW STRONG OR PERHAPS A SEVERE STORM
OR TWO WILL REMAIN POSSIBLE ALTHOUGH BETTER CHANCES FOR MORE
WIDESPREAD ACTIVITY SHOULD REMAIN EAST OF THE FORECAST AREA. LOW LVL
CAA SHOULD RESULT IN FALLING TEMPERATURES DURING THE AFTERNOON HOURS
WHILE VERY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP GIVEN
STEEP LOW LVL LAPSE RATES/STRONG CAA IN THE PBL AND LARGE 6-12 HR
PRESSURE RISES IN THE WAKE OF THE FRONT. AVERAGE WINDS THROUGH THE
DEPTH OF THE MIXED LAYER ARE PROGGED TO RISE INTO THE 40-45 KNOT
RANGE OVER PORTIONS OF CENTRAL KANSAS WITH GUSTS TO 50 KNOTS
POSSIBLE. THE CURRENT PLAN IS TO MAINTAIN A HIGH WIND WATCH FOR
PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS DURING THE DAY ON
WEDNESDAY.

WEDNESDAY NIGHT-THURSDAY NIGHT...SKIES SHOULD RAPIDLY CLEAR IN THE
WAKE OF THE TROUGH ON WED NIGHT ALTHOUGH BREEZY NORTHWEST WINDS
SHOULD KEEP THE PBL MIXED...ALLOWING TEMPERATURES TO REMAIN IN THE
MID/UPPER 30S ACROSS MUCH OF THE AREA. BREEZY NORTHWEST WINDS AND
DRY WEATHER CONDITIONS ARE ANTICIPATED ON THURSDAY WITH SEASONABLE
HIGHS RANGING FROM THE MID 50S OVER CENTRAL KS TO THE LOWER 60S NEAR
THE OKLAHOMA STATE LINE. AS HIGH PRESSURE SETTLES SOUTH ACROSS THE
HIGH PLAINS THURSDAY NIGHT...ANOTHER HARD FREEZE IS ANTICIPATED
ACROSS THE CENTRAL PLAINS AND TRENDED LOW TEMPERATURES DOWN GIVEN
A VERY DRY AIRMASS. LOWS ARE EXPECTED TO FALL INTO THE MID 20S OVER
CENTRAL KANSAS WHILE UPPER 20S AND LOW 30S ARE ANTICIPATED NEAR THE
OKLAHOMA STATE LINE.

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 256 AM CST TUE NOV 10 2015

AN EXTENDED PERIOD OF MILD AND DRY WEATHER CONDITIONS ARE
ANTICIPATED THROUGH MUCH OF THE PERIOD AS A MID/UPPER RIDGE BRINGS
TRANQUIL WEATHER CONDITIONS TO MUCH OF THE CENTRAL CONUS.
SEASONABLY MILD TEMPERATURES CAN BE EXPECTED WITH HIGHS MOSTLY IN
THE LOW 60S WHILE LOWS FALL INTO THE LOW 40S. THERE WILL BE
INCREASING POPS LATE SUNDAY INTO MONDAY AS A SHORTWAVE TROUGH
DIGS INTO THE SOUTHWEST AND BEGINS TO EJECT OVER THE SOUTHERN HIGH
PLAINS STATES EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1140 AM CST TUE NOV 10 2015

SATELLITE TRENDS INDICATE MVFR/IFR CEILINGS IN CENTRAL KANSAS ARE
ERODING IN AREAL COVERAGE AND EXPECTING THE CEILINGS TO SCATTER
OUT BY 20 UTC.

LOW PRESSURE WILL CONTINUE TO DEVELOP OVER EASTERN COLORADO THIS
AFTERNOON/EVENING...BEFORE INTENSIFYING FURTHER AS IT LIFTS TO
SOUTHEAST NEBRASKA BY MIDDAY WEDNESDAY. SHALLOW GULF MOISTURE
RETURN WILL OCCUR NORTHWARD INTO EASTERN KANSAS TONIGHT INTO
WEDNESDAY MORNING...BEFORE A DRYLINE SWEEPS RAPIDLY EAST ACROSS
THE AREA. MVFR/IFR STRATUS CEILINGS ARE LIKELY TO DEVELOP
ESPECIALLY ALONG/EAST OF I-135 LATER TONIGHT...BEFORE SCOURING
EASTWARD WEDNESDAY MORNING. THE CNU TERMINAL WILL HANG ONTO THE
STRATUS THE LONGEST. SOUTHWESTERLY WINDS WILL INCREASE WITH GUSTS
OF 30-35 KNOTS AREAWIDE WEDNESDAY MORNING IN RESPONSE TO THE
DEEPENING CYCLONE. 850 MOISTURE TRANSPORT/ISENTROPIC LIFT COULD
ALLOW FOR ACCAS OR PERHAPS ISOLATED THUNDERSTORM DEVELOPMENT
MAINLY EAST OF I-135 OVERNIGHT INTO WEDNESDAY MORNING.
HOWEVER...CONFIDENCE IN OCCURRENCE IS TOO LOW TO MENTION AT
TERMINALS THIS FAR OUT.

JMC

&&

.FIRE WEATHER...
ISSUED AT 256 AM CST TUE NOV 10 2015

STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL DRIVE THE GRASSLAND
FIRE DANGER INDEX INTO THE EXTREME CATEGORY AND A FIRE WEATHER
WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA ON WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    71  59  63  36 /  10  20  10   0
HUTCHINSON      69  58  61  34 /  10  20  10   0
NEWTON          70  59  64  36 /  10  20  10  10
ELDORADO        71  60  65  36 /  10  20  10  10
WINFIELD-KWLD   72  61  65  36 /  10  20  10   0
RUSSELL         63  48  51  32 /  10  10  20   0
GREAT BEND      66  51  52  33 /   0  10  10   0
SALINA          65  56  63  34 /  10  20  20  10
MCPHERSON       68  58  62  34 /  10  20  10  10
COFFEYVILLE     72  62  70  39 /  10  30  40  10
CHANUTE         70  61  71  38 /  10  30  40  10
IOLA            70  60  70  38 /  10  30  40  10
PARSONS-KPPF    71  61  71  37 /  10  30  40  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ067>072-082-
083-091>096-098>100.

RED FLAG WARNING FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ032-033-
047>053-067>072-082-083-091>095-098.

HIGH WIND WARNING FROM 8 AM TO 8 PM CST WEDNESDAY FOR KSZ032-033-
047>053.

&&
Hazardous weather outlook, Nov 10, 4:09 AM CST, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
409 AM CST TUE NOV 10 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
409 AM CST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS LATE TONIGHT. A STRONG STORM OR TWO
WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER
ORGANIZED SEVERE STORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SUSTAINED WINDS OF 30 TO 45 MPH ARE FORECAST OVER MUCH OF THE
AREA ON WEDNESDAY...WITH GUSTS EXCEEDING 50 MPH EXPECTED OVER
CENTRAL KANSAS ON WEDNESDAY AFTERNOON. PLEASE REFER TO THE HIGH
WIND WATCH WHICH REMAINS IN EFFECT FOR WEDNESDAY.

VERY STRONG NORTHWEST WINDS WILL DRIVE THE GRASSLAND FIRE DANGER
INTO THE EXTREME CATEGORY ACROSS MUCH OF THE AREA AND A FIRE
WEATHER WATCH REMAINS IN EFFECT ON WEDNESDAY.

WIDELY SCATTERED THUNDERSTORMS MAY IMPACT PORTIONS OF SOUTH
CENTRAL AND SOUTHEAST KANSAS WEDNESDAY MORNING. A FEW STRONG
STORMS WITH WIND GUSTS TO 55 MPH AND NICKEL-SIZED HAIL WILL BE
POSSIBLE BEFORE THE ACTIVITY SHIFTS EAST BY MIDDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
HTTP://WEATHER.GOV/WICHITA/HWO/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 1:04 PM CSTHigh Wind WarningICTBarton, Chase, Ellsworth, Harvey, Lincoln, McPherson and 5 more29 hr
Nov 10, 1:04 PM CSTWind AdvisoryICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 15 more31 hr

Nearby

Red Flag Warnings in Kansas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.